# SDR ASAA0210300

- Difficulty date: November 10, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 1 ENGINE COWL AT NACELLE STATION 142, CHAFED.  REPAIRED NR 1 ENGINE COWL PER SRM.  (M)
